# SDR AWXA9900114

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, CRACKED STRINGER.  STRINGER END CRACKED AT FS 503C STRINGER 16L.  REMOVED, FABRICATED AND INSTALLED PER SRM 53-30-03, SRM 53-00-03.
